Non-uniform dependence for Euler equations in Besov spaces

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We prove the non-uniform continuity of the data-to-solution map of the incompressible Euler equations in Besov spaces, Bp,qs, where the parameters p,q and s considered here are such that the local existence and uniqueness result holds.

Original languageEnglish (US)
Pages (from-to)40-57
Number of pages18
JournalJournal of Differential Equations
StatePublished - Feb 5 2021

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Non-uniform dependence for Euler equations in Besov spaces'. Together they form a unique fingerprint.

Cite this